# SDR IXXA20220427002

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767-200
- Aircraft serial: 22314
- Aircraft time: 89,334 hours, 27,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 100
- Part time: 89,334 hours, 27,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC PANEL SUPPORT ON BILGE PANEL RBL16 AT STATION 1281 CORRODED
